American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(54F35) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] Gerard A. Venema. Embeddings of locally connected compacta . Trans. Amer. Math. Soc. 292 (1985) 613-627. MR 808741.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Philip L. Bowers. General position properties satisfied by finite products of dendrites . Trans. Amer. Math. Soc. 288 (1985) 739-753. MR 776401.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 2 of 2 found      Go to page: 1